MathSciNet Relay Station
MathSciNet bibliographic data
MR1804530 (2001k:14087) 14L15 (14F30 14L05)
Breuil, Christophe Groupes $p$-divisibles, groupes finis et modules filtrés. (French) [$p$-divisible groups, finite groups and filtered modules] Ann. of Math. (2) 152 (2000), no. 2, 489–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement